# SDR DALA2023082106767

- Difficulty date: August 20, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 62,423 hours, 29,542 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3274 CORROSION ELEVATOR FITTING OUTBOARD LUG OF INBOARD-SERVO CONTROL ON RH HORIZONTAL STABILIZER. CORRECTIVE ACTION: REPLACED BUSHING PER A320 CMM 55-21-15. (2927692)
